Publication database of NCMM , project MORE and MathMAC center.
 [BibTeX] [RIS] [Request]
Existence and smoothness for a class of $n$D models in elasticity theory of small deformations
Type of publication: Article
Citation:
Publication status: Published
Journal: ZAMP
Volume: 69
Year: 2018
Month: February
Pages: 20
DOI: 10.1007/s00033-018-0917-x
Abstract: We consider a model for deformations of a homogeneous isotropic body, whose shear modulus remains constant, but its bulk modulus can be a highly nonlinear function. We show that for a general class of such models, in an arbitrary space dimension, the respective PDE problem has a unique solution. Moreover, this solution enjoys interior smoothness. This is the first regularity result for elasticity problems that covers the most natural space dimension $3$ and that captures behaviour of many typical elastic materials (considered in the small deformations) like rubber, polymer gels or concrete.
Preprint project: MORE
Preprint year: 2016
Preprint number: 22
Preprint ID: MORE/2016/22
Keywords:
Authors Bulíček, Miroslav
Burczak, Jan
Added by: [MB]
Total mark: 0
Attachments
  • BB_nonlinear_elasticity_v13.pdf
Notes
    Topics